Hi there ~ This may be a little bit off topic but I have been trying to get this question answered for some time now. In November I was diagnosed with high cholesterol (254 total; HDL 49, LDL 188, Triglycerides 86) and have since read that birth control pills cause your cholesterol to rise. I just started LoEstrin (JunelFe 1/20) in Dec, and also began a lowfat diet and exercise weight loss program. I do not smoke, and I am taking garlic supplements to try to help lower my cholesterol. I am 37 and there is a history of heart disease in my family, though I do not have it. However, I am concerned that the Pill will counter effect the changes I am trying to make, and I do not want to have to go on Lipitor or similar type of drug. I know that LoEstrin is an extremely low-dose pill, and so far it is working well for me. Any advice would be greatly appreciated as to how to balance out this situation. Thanks!
Here's some advice: STOP TAKING IT! Why put yourself through this trouble when you can just stop taking it of your own free will. There are healthier ways of preventing pregnancy. Try the "Pull out" method during sex. It works. We need to start taking the simple easy natural steps necessary to prevent rather than going to the docs for a magic pill that causes so many problems in other areas. You have a plan to stay healthy yet daily you choose to swallow a pill that works against you. What since does that make?
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.